# SDR USAA051011

- Difficulty date: August 17, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Bs 664-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD WITH 60 INCHES OF WEAR, KEEL BEAM LEFT OUTBOARD FLANGE STATION 664-727.  REMOVED DAMAGED AREAS, FABRICATED AND INSTALLED FILLER PLUGS IAW EA 96777.
